# SDR QXEA9800062

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 16444
- Condition: Failed
- Location: Cockpit
- Component: Fokker
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - ELECTRICAL SMOKE FROM LOWER LEFT CAPTAIN’S INSTRUMENT PANEL.  MAINTENANCE INSPECTED AND FOUND VARIABLE POWER TRANSFORMER IN CAPTAINS LEFT SIDE PANEL MELTED.  REMOVED TRANSFORMER AND CAPPED WIRES.  MAIN INSTRUMENT LIGHTING LT CIRCUIT BREAKER PULLED AND COLLARED.  DEFERRED INSTRUMENT FLOOD LIGHTS PER MEL 33-1.  AIRCRAFT RETURNED TO SERVICE.
